# SDR UPS98225860

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Beam
- Part number: 6534144109
- Condition: Corroded
- Location: Bs 765-825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON LONGITUDINAL BEAM LBL 25, WL 208, BS 765 TO 825.  REMOVED AND REPLACED UPPER CHORD OF LONGITUDINAL BEAM IAW SRM 51-30-2, 51-20-1, 51-30-5.
